MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.

B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V.
Catalog Number S5904-52
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by user facility: during compounding on 11jan2024 (lot #20240108-3f1d2b) one (1) bag as found to have a particle inside.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A sample from batch j3l685 was received for evaluation.The set port had been accessed.The particle was placed in the fourier transform infrared spectroscopy (ftir) for analysis.The result was: bag1/particle1 - measured 1.05mm and was identified as rubber stopper.The reported defect was determined to be user mishandling of product and not a manufacturing defect.The material of the particle matches the rubber stopper, images of the inside and outside surfaces of the rubber stoper were obtained.The one spike was off center to the rubber stopper.There was no missing pieces to the inside surfae of the rubber stopper, but there was a missing piece from the outside surface of the rubber stopper.This concludes the stopper core was introduced into the pab empty bag by the customer when trying to access the bag during compounding.A review of our discrepancy management system database found no related or similar discrepancies during the production of the batch.The batch record was reviewed, and the batch met and passed all release criteria and tests.Visual inspection on twenty (20) retained units showed no particulate matter was observed in any of the retained units.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PAB®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer Contact
jonathan severino
2525 mcgraw ave
irvine, CA 92614
4847197289
MDR Report Key18571459
Report Number2021236-2024-00002
Device Sequence Number20955316
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public04046964187698
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberS5904-52
Device Lot NumberJ3L685
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown